# SDR AU980550

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLE IN RT WING IS ROUTED OVER THE AUTOPILOT SERVO PULLEY AND OVER THE AILERON CABLE PULLEY RESULTING IN THE CABLE BEING PULLED OUT OF ALIGNMENT CAUSING A LARGE CABLE DEFLECTION THAT HAS THE CABLE RIDING ON THE COTTER PIN CABLE KEEPER INSTEAD OF ON THE PULLEY.  THIS DEFECT WAS FOUND ON AIRCRAFT SERIAL NUMBERS 17280337, 17280345 AND 17280354.
